Items where Division is "School of Mathematics and Physics" and Year is 2004

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: C | G | M | R
Number of items: 5.


Caranti, A. and Mattarei, Sandro (2004) Nottingham Lie algebras with diamonds of finite type. International Journal of Algebra and Computation, 14 (01). pp. 35-67. ISSN 0218-1967


Greenall, M. J., Parry, A. O. and Romero-Enrique, J. M. (2004) Three-dimensional wedge filling in ordered and disordered systems. Journal of Physics: Condensed Matter, 16 (15). pp. 2515-2542. ISSN 0953-8984


Makarenko, N. Y. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with a variable limit of integration. Doklady Akademii Nauk, 393 (1). pp. 18-19. ISSN 0869-5652

Makarenko, N. Yu. and Khukhro, E. I. (2004) Almost solubility of Lie algebras with almost regular automorphisms. Journal of Algebra, 277 (1). pp. 370-407. ISSN 0021-8693


Romero-Enrique, J. M., Parry, A. O. and Greenall, M. J. (2004) Interfacial structure at a two-dimensional wedge filling transition: Exact results and a renormalization group study. Physical Review E, 69 (6). 061604. ISSN 2470-0045

This list was generated on Wed Sep 27 15:56:43 2023 BST.